SATURDAY, October 28th

Doors open, 10am for coffee, mingling

Introduction 10:30am

10:30 Caroline Sinders (FACETS founder/director)
10:40 Tamiko Thiel (conference co-organizer)

 

II. Daytime Talks: 10:50am-1:50pm

II. Ethical Machine Learning/Inherent Bias – When Machines Decide the Fates of Humans: 10:50am-12:10am
10:50 Sara Watson, moderator
11:00 Stephanie Dinkins 
11:10 Mimi Onuoha
11:20 Kovas Boguta
11:30 – 12:10 40 minutes for discussion

 

Break: 12:10 – 12:30

III. Talk to Me! – How (Should) Humans and AI Talk with Each Other: 12:30-1:50pm
12:30 Melanie Hoff, Moderator
12:40 Allison Parrish
12:50 Francis Tseng
1:00pm Judith Donath
1:10 – 1:50pm 40 minutes for discussion

Lunch: 1:50-2:45pm

 

KEYNOTES: 2:45pm-6:00pm

IV. A (Realistic) Future of AI – What Can/Is AI Research Really Aiming for in the Near Future?
2:45 Kenric McDowell, moderator
2:55 Ida Momennejad
3:05 Madeleine Elish
3:15 – 4:05pm Open discussion

4:05 – 4:30pm - 25 minute break (last one) 

4:30-6:00pm
V. AI and Data Security
4:30 Caroline Sinders, moderator
4:40 Kate Crawford
4:50 Jer Thorp
5:00 Special Guest
5:10-6:00 discussion Open discussion

6pm-6:30pm Wine and beer for those with time to stay a bit :)